Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Had unprotected sex. Got redness at base of penis. Is it STD or allergic reaction to nuvaring?

I am in a monogomous relationship with my boyfriend. I use the nuvaring and he has never been with anyone who has used that before. We have been having sex for about a month now, and he recently (in the past week) has noticed redness at the base of his penis and minor inflammation. It is there one minute, then a few hours later it is gone, then eventually comes back. He is worried that he has an STD , but I have just been tested clean in November. There are no blisters, or peeling or scabs of any kind. I think he may be having an allergic reaction to my nuvaring. Is this possible?
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Urologist 's  Response
Yes. likely an allergy.
Would still have him take urine and blood tests to rule out infection.

Please rate 5 stars.
Answered: Fri, 9 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor